# SDR 9800939102

- Difficulty date: January 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N92S
- Make and model: Doug DC-9-15
- Aircraft serial: 47064
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Temp Sensor
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT ICE PROTECTION TEMPERATURE HIGH LIGHT ILLUMINATED AFTER TAKEOFF.  FLIGHT WAS RETURNED TO MEM AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED ANTICIPATOR, THERMOSTAT, AND RIGHT TEMPERATURE SENSOR, OPERATIONAL CHECK NORMAL.
